Advil is a brand name for the drug, ibuprofen. It also the same drug as Motrin. All of these are the same medication, just different
Are Motrin and Ibuprofen the same? Yes, Motrin is the brand name of Ibuprofen. It is a nonsteroidal anti-inflammatory drug commonly used to treat pain
Are Motrin and Ibuprofen the same? Yes, Motrin is the brand name of Ibuprofen. It is a nonsteroidal anti-inflammatory drug commonly used to treat pain
Advil is a brand name for the drug, ibuprofen. It also the same drug as Motrin. All of these are the same medication, just different names.
(Ibuprofen and Motrin are the same – ibuprofen is the name of the drug itself, Motrin is the brand name. Children's Motrin is probably what you'
Are Toradol and Motrin (ibuprofen) the Same Thing? Toradol (ketorolac tromethamine) and Motrin (ibuprofen) are nonsteroidal anti-inflammatory drugs (NSAIDs)
In summary, Motrin, Motrin IB and Advil are all brands of ibuprofen so are equally effective. Because they are the same drug, Motrin, Motrin IB
Advil is a brand name for the drug, ibuprofen. It also the same drug as Motrin. All of these are the same medication, just different names.
Motrin Migraine and Motrin contain the same medication; ibuprofen. However A 200mg Motrin liquid gel is the same as a 200mg Motrin Migraine liquid gel.
Comments
Fracture = broken. We have lots of terms to describe the fracture, but a fracture is a break.
People can walk on a broken ankle if they are tough enough to take the pain and the tibia is not where the fracture is.
She would have had an x-ray about a week after the surgery to confirm it was well healing.
Plaster? We more often use water activated fiberglass these days. Less heat as it cures, sets quicker.
Very likely she would have been put in a walking boot.
Advil = Motrin = ibuprofen. Each pill is 200mg, so three were a good choice, four a bit better. Redose after six hours if the pain has returned.